Sudafed Pe Sinus+Pain Relief 48 Tablets
Sudafed PE Sinus + Pain Relief tablets are non drowsy and pseudoephedrine free.
Use this Sudafed PE for
- sinus pain relief
- sinus headaches
- blocked or runny noses
- Storage & Disposal
- Store below 25C
- Always read the label. Follow the directions for use. If symptoms persist, talk to your healthcare professional.
- Product Type
- Active Ingredients
- Phenylephrine Hyrochloride 5mg
Home Delivery Or Click & Collect
If your online order is over $89 (including GST) we will ship your order free of charge.
All Click & Collect orders are free of charge. For all other orders a $7.50 shipping fee will apply.
Home delivery orders are shipped in plain packaging to protect your privacy.